Journal article icon

Journal article

EXTENSION OF AN INEQUALITY OF R HOLLEY

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/qmath/27.4.457

Authors


Journal:
QUARTERLY JOURNAL OF MATHEMATICS
Volume:
27
Issue:
108
Pages:
457-461
Publication date:
1976
DOI:
EISSN:
1464-3847
ISSN:
0033-5606
URN:
uuid:98198eec-063e-491e-9a2e-9fc4ba6a384d
Source identifiers:
6092
Local pid:
pubs:6092
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP